Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 28, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Apr 17, 2015, 7:52 PM CDT for Ness County, Trego County, Kansas. It was in force for 53 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 17, 2015, 7:52 PM CDT (00:52 UTC)
- Expired
- Apr 17, 2015, 8:45 PM CDT
- In force
- 53 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Ness County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 116 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 17, 8:10 PM CDT | HAIL 1 | 3 Nne Ransom, KS | HAIL WAS COVERING THE GROUND. |
| Apr 17, 8:10 PM CDT | HAIL 1 | 3 Nne Ransom, KS | |
| Apr 17, 8:11 PM CDT | HAIL 1.5 | 1 Wnw Ransom, KS | |
| Apr 17, 8:11 PM CDT | HAIL 1.5 | 1 W Ransom, KS | HAIL COVERING THE GROUND AND ROADS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 17, 5:37 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.9 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 317 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 1257 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
972
WUUS53 KDDC 180052
SVRDDC
KSC135-195-180145-
/O.NEW.KDDC.SV.W.0028.150418T0052Z-150418T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
752 PM CDT FRI APR 17 2015
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN TREGO COUNTY IN WEST CENTRAL KANSAS...
NORTH CENTRAL NESS COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 845 PM CDT
* AT 751 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED VERY NEAR
RANSOM...MOVING NORTHEAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
RANSOM...CEDAR BLUFF...ARNOLD AND TREGO CENTER.
THIS WARNING REPLACES THE PREVIOUS WARNING FOR SOUTHWESTERN TREGO
AND NORTHWESTERN NESS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR WEST CENTRAL
KANSAS.
LAT...LON 3889 9959 3888 9959 3857 9991 3860 10008
3896 10001
TIME...MOT...LOC 0051Z 205DEG 19KT 3864 9996
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
UMSCHEID2 follow-up statements
406
WWUS53 KDDC 180124
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
824 PM CDT FRI APR 17 2015
KSC135-180133-
/O.CAN.KDDC.SV.W.0028.000000T0000Z-150418T0145Z/
NESS KS-
824 PM CDT FRI APR 17 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL NESS COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR WEST CENTRAL
KANSAS.
LAT...LON 3889 9959 3888 9959 3870 9979 3870 9996
3894 9990
TIME...MOT...LOC 0123Z 213DEG 24KT 3876 9981
$$
KSC195-180145-
/O.CON.KDDC.SV.W.0028.000000T0000Z-150418T0145Z/
TREGO KS-
824 PM CDT FRI APR 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHEASTERN TREGO COUNTY...
AT 823 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES WEST OF
CEDAR BLUFF...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED. AT 810 PM CDT...QUARTER SIZE HAIL WAS
REPORTED ALONG HIGHWAY 283 COVERING THE ROAD NEAR THE
NESS TREGO COUNTY LINE.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TREGO CENTER AND CEDAR BLUFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR WEST CENTRAL
KANSAS.
LAT...LON 3889 9959 3888 9959 3870 9979 3870 9996
3894 9990
TIME...MOT...LOC 0123Z 213DEG 24KT 3876 9981
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
UMSCHEID354
WWUS53 KDDC 180140
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
840 PM CDT FRI APR 17 2015
KSC195-180150-
/O.EXP.KDDC.SV.W.0028.000000T0000Z-150418T0145Z/
TREGO KS-
840 PM CDT FRI APR 17 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TREGO COUNTY WILL
EXPIRE AT 845 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR WEST CENTRAL
KANSAS.
LAT...LON 3889 9959 3888 9959 3870 9979 3870 9996
3894 9990
TIME...MOT...LOC 0138Z 205DEG 19KT 3876 9981
$$
UMSCHEIDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 6:35 PM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Apr 17, 6:35 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 635 PM CDT FRI APR 17 2015 ...UPDATED AVIATION DISCUSSION... .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 323 PM CDT FRI APR 17 2015 THE SHORT TERM FOCUS IS ON CONVECTION BOTH DURING THE AFTERNOON AND AGAIN LATER TONIGHT. A RELATIVELY WEAK TO MODERATE BOUYANCY/CAPE BUT HIGH SHEAR ENVIRONMENT IS SET UP FOR THIS AFTERNOON WITH A STATIONARY BOUNDARY SEPARATING A MOIST A COOLER AIRMASS ACROSS NORTHERN KANSAS AND DRYER WARMER AIR BEHIND A DRYLINE WEST OF LIBERAL. THE CONVECTIVE ALLOWING MODELS SUPPORT DISCREET THUNDERSTORM DEVELOPMENT IN THE UPSLOPE CONVERGENCE REGION WITH GENERALLY NORTHWARD RIGHT MOVING STORM MOTIONS. THIS WILL PRESENT A TORNADO RISK ACROSS OUR NORTHWEST COUNTIES ESPECIALLY THE AREA NORTHWEST OF THE GARDEN CITY TO SYRACUSE, DIGHTON AND SCOTT CITY. ADDITIONAL STORMS ARE LIKELY TO FORM FARTHER SOUTH AHEAD OF THE DRYLINE AND MOVE NORTHEAST THROUGH THE REST OF THE AREA, WITH STILL A THREAT OF HAIL AND WIND. A PERIOD OF SEVERE RISK THROUGH THE MID EVENING WILL FOLLOW AS FORCING FROM THE UPPER JET PROMOTES LIFT THROUGH THE REST OF OUR CENTRAL KANSAS COUNTIES. AS THE UPPER LOW OVERSPREADS THE AREA INTO SATURDAY MORNING, THE WARM/MOIST CONVEYOR BELT REGIONS WILL BE MOST LIKELY ACROSS THE NORTHERN AND EASTERN SECTIONS OF THE FORECAST AREA, BY CONSENSUS OF THE MODELS. HERE AN ADDITIONAL QUARTER TO LESS THAN AN INCH OF RAIN MAY OCCUR TROUGH SATURDAY MORNING. ADDITIONAL SEVERE STORMS ARE POSSIBLE SATURDAY UNDER THE UPPER COLD POOL AND VORTICITY MAXIMUM THAT BE MOVING INTO WESTERN KS. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 120 PM CDT FRI APR 17 2015 THE VERY SLOW MOVING UPPER LOW WILL CONTINUE TO PROVIDE CHANCES FOR PRECIPITATION UNTIL IT FINALLY CLEARS THE REGION...WHICH WILL NOT BE UNTIL SOMETIME SUNDAY. WE WILL BE KEEPING SOME CHANCE POPS ALONG/NORTH OF THE ARKANSAS RIVER AS THE 500-700MB DEFORMATION AXIS PIVOTS EASTWARD ACROSS WEST-CENTRAL KANSAS FROM LATE SATURDAY NIGHT THROUGH ABOUT MIDDAY SUNDAY. STRONG NORTH-NORTHWEST WINDS WILL FOLLOW ON SUNDAY AND AN OVERALL COOL, DAMP, WINDY DAY APPEARS QUITE LIKELY FOR MUCH OF THE DAY. WE WILL SEE SOME SCATTERING OUT OF CLOUDS BY LATE IN THE DAY SUNDAY FROM NORTHWEST TO SOUTHEAST, BUT IT WILL NOT LAST LONG AS ANOTHER MINOR SHORTWAVE TROUGH WILL BE SWINGING SOUTHEAST FROM THE NORTHERN ROCKIES AROUND A DEEPENING UPPER MIDWEST/GREAT LAKES LONGWAVE GYRE. THIS WILL ONLY ACT TO KEEP COOL TEMPERATURES AROUND MONDAY WITH A SLIGHT CHANCE FOR SOME LIGHT RAIN IN A WEAK NORTHWEST FLOW DEFORMATION AXIS. BY MID-WEEK, WE WILL SEE SOME WEAK RIDGING APPROACH THE HIGH PLAINS WITH WESTERN KANSAS IN THE MIDDLE OF A SPLIT-FLOW PATTERN. ACROSS THE WESTERN CONUS, THE CONTINUED AMPLIFICATION OF THE NORTHERN BRANCH WILL LEAD TO A MERGER OF NORTHERN BRANCH ENERGY WITH THE SOUTHERN BRANCH JET ACROSS THE DESERT SOUTHWEST REGION. MEANWHILE, THE AFOREMENTIONED GREAT LAKES LONGWAVE LOW WILL CONTINUE TO HAVE AN INFLUENCE WITH A COLD AIRMASS (FOR MID/LATE APRIL) LOCKED IN PLACE ACROSS THE NORTHERN PLAINS INTO THE MIDWEST REGION. A FAIRLY ROBUST LOWER TROPOSPHERIC BAROCLINIC ZONE WILL BECOME ESTABLISHED ACROSS THE CENTRAL PLAINS. THIS APPEARS TO BE A SETUP FAVORABLE FOR ORGANIZED (A) PRECIPITATION EVENT(S) AFFECTING SOUTHWEST KANSAS LATE IN THE UPCOMING WEEK. IT IS UNCLEAR HOW THIS WILL ALL UNFOLD AT DAYS 7-10 IN THE FORECAST, BUT THE LONGWAVE PATTERN CERTAINLY APPEARS FAVORABLE FOR A WETTER THAN AVERAGE 3-5 DAY PERIOD FOR MID TO LATE APRIL. THE OFFICIAL FORECAST WILL CONTINUE TO REFLECT 20-40 POPS FOR EACH PERIOD MID-LATE NEXT WEEK AS THIS WET PATTERN TAKES SHAPE ACROSS THE CENTRAL/SOUTHERN PLAINS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 633 PM CDT FRI APR 17 2015 LOW LEVEL MOISTURE INCREASES ACROSS WESTERN KANSAS OVERNIGHT AS A SOUTHEASTERLY FLOW CONTINUES. RAP AND HRR WERE BOTH IN DECENT AGREEMENT WITH MVRF CEILINGS DEVELOPING DEVELOPING TOWARDS 06Z, ESPECIALLY AT DDC. AREAS OF FOG WILL ALSO BE POSSIBLE IN THE DDC AND GCK AREA TOWARDS DAYBREAK AS CEILINGS LOWER INTO THE IFR CATEGORY AT TIMES. ON GOING CONVECTION WILL CONTINUE THROUGH EARLY TONIGHT NEAR AND NORTH OF A GCK TO DDC LINE. PRECIPITATION CHANCES ARE EXPECTED TO BRIEFLY INCREASE IN AREAL COVERAGE BETWEEN SUNSET AND 6Z SATURDAY AS AN UPPER LEVEL DISTURBANCE APPROACHES FROM THE WEST. && .PRELIMINARY POINT TEMPS/POPS... DDC 52 72 46 64 / 30 30 30 30 GCK 48 69 45 61 / 40 30 20 20 EHA 42 68 44 62 / 10 20 20 10 LBL 46 71 46 63 / 20 20 20 10 HYS 56 72 49 61 / 70 50 50 60 P28 56 75 51 66 / 80 50 60 40 && .DDC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR KSZ084. && SHORT TERM...RUSSELL LONG TERM...UMSCHEID AVIATION...BURGERT
Hazardous weather outlook, Apr 17, 4:24 AM CDT, 15 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 424 AM CDT FRI APR 17 2015 KSZ030-031-043>046-061>066-074>081-084>090-181045- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 424 AM CDT FRI APR 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. SOME OF THE THUNDERSTORMS THIS AFTERNOON AND EVENING COULD BE SEVERE WITH HAIL UP TO GOLF BALL SIZE AND WIND GUSTS AS HIGH AS 60 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND AGAIN WEDNESDAY AND THURSDAY. THE STORMS SATURDAY AFTERNOON AND EVENING COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WIND. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC FINCH
In the hours before
Special weather statement, Apr 17, 6:13 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 613 PM CDT FRI APR 17 2015 KSZ044-045-180015- LANE KS-NESS KS- 613 PM CDT FRI APR 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NESS...NORTHEASTERN FINNEY AND EASTERN LANE COUNTIES UNTIL 715 PM CDT... AT 613 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES SOUTHWEST OF ALAMOTA...MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DIGHTON...RANSOM...UTICA...ALAMOTA...BEELER...SHIELDS...PENDENNIS AND ARNOLD. LAT...LON 3863 9988 3826 10033 3826 10052 3868 10047 TIME...MOT...LOC 2313Z 210DEG 24KT 3828 10041 UMSCHEID
Local storm report, Apr 17, 6:50 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
650 PM CDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM TORNADO 12 NNW KALVESTA 38.20N 100.40W
04/17/2015 FINNEY KS STORM CHASER
&&
MRUSSELLLocal storm report, Apr 17, 6:53 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
653 PM CDT FRI APR 17 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL 2 ENE ALAMOTA 38.45N 100.27W
04/17/2015 E0.88 INCH LANE KS PUBLIC
HAIL WAS COMING DOWN HARD AND HAD COVERED
THE GROUND AT THE TIME OF OBSERVATION.
&&
LJRLocal storm report, Apr 17, 7:19 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
719 PM CDT FRI APR 17 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 8 SSW ARNOLD 38.51N 100.07W
04/17/2015 E1.75 INCH NESS KS CO-OP OBSERVER
THE HAIL COVERED THE GROUND.
&&
LJRLocal storm report, Apr 17, 7:33 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
733 PM CDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM FUNNEL CLOUD 6 NW NESS CITY 38.51N 99.99W
04/17/2015 NESS KS TRAINED SPOTTER
0723 PM HAIL NW NESS CITY 38.45N 99.91W
04/17/2015 M1.00 INCH NESS KS TRAINED SPOTTER
&&
RBURGLocal storm report, Apr 17, 7:38 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
738 PM CDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM HAIL 8 NW NESS CITY 38.54N 100.01W
04/17/2015 M1.00 INCH NESS KS TRAINED SPOTTER
&&
RBURGThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 8:42 PM CDT | Special Weather Statement | DDC | Trego | 63 min |
| Apr 17, 9:14 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Trego | 43 min |
| Apr 18, 4:42 AM CDT | Dense Fog Advisory | DDC | Clark, Comanche, Edwards, Finney, Ford, Gray and 9 more | 4 hr |
| Apr 18, 1:31 PM CDT | Severe Thunderstorm Warning | DDC | Stafford | 59 min |
| Apr 18, 1:39 PM CDT | Special Weather Statement | DDC | Pratt | 36 min |
| Apr 18, 1:57 PM CDT | Special Weather Statement | DDC | Kiowa | 48 min |
| Apr 18, 2:10 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pratt, Stafford | 50 min |
| Apr 18, 2:27 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Stafford | 63 min |
| Apr 18, 2:42 PM CDT | Special Weather Statement | DDC | Comanche | 63 min |
| Apr 18, 2:53 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche | 42 min |
| Apr 18, 3:18 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Kiowa | 57 min |
| Apr 18, 3:22 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pratt, Stafford | 53 min |
| Apr 18, 3:27 PM CDT | Severe Thunderstorm Warning | DDC | Stafford | 48 min |
| Apr 18, 3:40 PM CDT | Tornado Warning | DDC | Barber, Comanche, Kiowa | 24 min |
| Apr 18, 4:16 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt | 24 min |
| Apr 18, 4:28 PM CDT | Special Weather Statement | DDC | Stafford | 47 min |
| Apr 18, 4:47 PM CDT | Severe Thunderstorm Warning | DDC | Pratt, Stafford | 34 min |
| Apr 18, 4:50 PM CDT | Special Weather Statement | DDC | Pratt | 40 min |
| Apr 18, 5:11 PM CDT | Severe Thunderstorm Warning | DDC | Barber | 32 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.